Alert archive / Maryland / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 151, NWS Baltimore/Washington

June 28, 20164 counties in Maryland

NWS Baltimore/Washington issued this severe thunderstorm warning at Jun 28, 2016, 6:42 PM EDT for 4 counties in Maryland. It was in force for 48 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2016, 6:42 PM EDT (22:42 UTC)
Expired
Jun 28, 2016, 7:30 PM EDT
In force
48 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Anne Arundel County, MD, Howard County, MD, Montgomery County, MD, Prince George's County, MD

The radar

The Sterling radar (KLWX), 79 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 6:52 PM EDTTSTM WND DMG1 Wsw White Oak, MDSEVERAL TREES DOWN AND POWER OUT IN WHITE OAK.
Jun 28, 6:57 PM EDTTSTM WND DMGFour Corners, MDTREE DOWN IN YARD IN FOUR CORNERS SECTION OF SILVER SPRING.
Jun 28, 6:59 PM EDTTSTM WND GST 611 Wnw Hillandale, MD53-KNOT WIND GUST MEASURED AT FRANCIS SCOTT KEY MIDDLE SCHOOL.
Jun 28, 7:01 PM EDTTSTM WND DMG1 S College Park, MDROOF OF PARKING GARAGE DAMAGED BY HIGH WINDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 4:09 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 10.7 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2016-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 341 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2016-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
341 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
1019 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-39 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted.

885 
WUUS51 KLWX 282242
SVRLWX
MDC003-027-031-033-282330-
/O.NEW.KLWX.SV.W.0151.160628T2242Z-160628T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
642 PM EDT TUE JUN 28 2016

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ANNE ARUNDEL COUNTY IN CENTRAL MARYLAND...
  NORTHERN PRINCE GEORGES COUNTY IN CENTRAL MARYLAND...
  SOUTHEASTERN HOWARD COUNTY IN CENTRAL MARYLAND...
  SOUTHEASTERN MONTGOMERY COUNTY IN CENTRAL MARYLAND...

* UNTIL 730 PM EDT

* AT 642 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM GLEN BURNIE TO FOREST GLEN...MOVING SOUTH AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGING WINDS WILL CAUSE SOME TREES AND LARGE BRANCHES 
           TO FALL. THIS COULD INJURE THOSE OUTDOORS...AS WELL AS 
           DAMAGE HOMES AND VEHICLES. ROADWAYS MAY BECOME BLOCKED BY 
           DOWNED TREES. LOCALIZED POWER OUTAGES ARE POSSIBLE. 
           UNSECURED LIGHT OBJECTS MAY BECOME PROJECTILES. 

* LOCATIONS IMPACTED INCLUDE...
  BALTIMORE...BETHESDA...BOWIE...SEVERN...ANNAPOLIS...COLLEGE PARK...
  CROFTON...GREENBELT...LANGLEY PARK...BELTSVILLE...ELKRIDGE...
  RIVIERA BEACH...LARGO...BLADENSBURG...MAYO...NAVAL ACADEMY...UPPER
  MARLBORO...SEVERN RIVER...SILLERY BAY AND FEDEX FIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GET INDOORS TO PROTECT YOURSELF FROM WIND AND LIGHTNING. TREES AROUND
YOU MAY BE DOWNED FROM DAMAGING WINDS...SO IF YOU ARE NEAR LARGE
TREES...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR. DON'T DRIVE
UNDERNEATH TREES OR IN WOODED AREAS UNTIL THE THREAT HAS PASSED.

&&

LAT...LON 3901 7638 3900 7645 3898 7645 3898 7647
      3896 7647 3894 7645 3891 7646 3887 7651
      3881 7675 3900 7704 3899 7705 3903 7713
      3923 7660 3921 7658 3920 7653 3917 7652
      3916 7648 3907 7642 3905 7644
TIME...MOT...LOC 2242Z 341DEG 14KT 3917 7662 3902 7705 

HAIL...1.00IN
WIND...60MPH
 
$$

LFR
1 follow-up statement
187 
WWUS51 KLWX 282321
SVSLWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
721 PM EDT TUE JUN 28 2016

MDC003-027-031-033-282331-
/O.EXP.KLWX.SV.W.0151.000000T0000Z-160628T2330Z/
ANNE ARUNDEL MD-PRINCE GEORGES MD-HOWARD MD-MONTGOMERY MD-
721 PM EDT TUE JUN 28 2016

...THE SEVERE THUNDERSTORM WARNING FOR ANNE ARUNDEL...NORTHERN PRINCE
GEORGES...SOUTHEASTERN HOWARD AND SOUTHEASTERN MONTGOMERY COUNTIES
WILL EXPIRE AT 730 PM EDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
NORTHERN AND CENTRAL MARYLAND.

LAT...LON 3901 7638 3900 7645 3898 7645 3898 7647
      3896 7647 3894 7645 3891 7646 3887 7651
      3881 7675 3900 7704 3899 7705 3903 7713
      3923 7660 3921 7658 3920 7653 3917 7652
      3916 7648 3907 7642 3905 7644
TIME...MOT...LOC 2320Z 341DEG 14KT 3904 7657 3890 7699 

$$

LFR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:00 PM EDT, 3 hours 42 minutes earlier.

Area forecast discussion, Jun 28, 3:00 PM EDT, 3 hours 42 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
300 PM EDT Tue Jun 28 2016

.SYNOPSIS...
A cold front will push through the area this evening and stall to
the south by Wednesday morning. High pressure will build in the
wake of the front. The next cold front crosses the area Saturday,
stalling over the southern Mid-Atlantic Sunday and eventually
pushing south Monday as high pressure builds in from the north.

&&

.NEAR TERM /THROUGH TONIGHT/...
Persistent cloud cover associated with surface trough/theta-e
ridge is eroding from the west. A cold front is crossing the
Appalachians, with convection firing out ahead of it. Southerly
flow is only present in the low levels, and the best shortwave
energy will be across PA, so expect decreasing coverage with
southern extent. MLCAPE ahead of the line is around 1500 J/kg with
bulk shear of 25-30 kt. The lingering cloud cover and weak mid-
level lapse rates (in addition to the weak forcing) will be
limiting factors to updraft development, but a moisture-rich
environment exists east of the mountains, and some organized
clusters may be able to form and present a gusty wind threat. The
setup in addition to hi-res guidance suggests this is most likely
east of the Blue Ridge and across the metros into southern MD late
this afternoon into this evening.

An axis of higher PWATs around 1.75 inches will be located across
eastern areas. Combined with storm motions which could be around
20 kt or less, stronger/slow moving thunderstorm clusters could
produce locally heavy rain and possible urban flooding in normally
vulnerable areas. Isolated flash flooding cannot be ruled out, but
am not expecting widespread issues given 1-hr FFG values are
generally well above 2 inches outside of the urban areas. Will
relegate this to an HWO mention given marginal threat.

The showers and thunderstorms will likely be exiting the area
around midnight, but could persist a little longer in southern MD.
Some patchy fog could occur depending on how quickly drier air
moves in, but did not feel confident enough to put it in the
forecast.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
The front should push far enough south on Wednesday and Wednesday
night that dry weather will prevail across the forecast area,
although there may be some clouds at times given mid-level
troughing. Temperatures and humidity will be a notch lower.

The boundary will return back north on Thursday and Thursday night
as the high moves to the east. GFS continues to be the wettest
model on Thursday, but there will be a return southerly flow, so
will keep small POPs over southern parts of the CWA. Temperatures
and humidity will creep back upward.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
An upper trough of low pressure and associated cold front at the
surface will move across the region Friday and Friday night. The
chance for showers and thunderstorms will accompany the front. The
timing and placement of precipitation development is uncertain at
this time, but given bulk shear around 30 kt, a few stronger
storms could occur.

Unsettled conditions could linger through much of the weekend as the
associated surface cold front lingers just to our south. Additional
showers and thunderstorms could develop along this front Saturday
through Sunday night.

The next storm system will develop along the front at the western
end of the Ohio Valley Sunday night into Monday as the stalled front
starts tracking northward as a warm front. The threat for showers
and thunderstorms will be concentrated across central and southern
Virginia by the end of the weekend.

This shower and thunderstorm threat will then propagate north toward
the Mason-Dixon line as the newly-formed storm system moves parallel
to the Ohio Valley Monday through Tuesday.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
Main concern for the late afternoon and evening hours will be
thunderstorms along a cold front. Clusters of storms may organize
by the time they reach the Balt/Wash metro, and have thus included
a TSRA mention at these terminals. However, there could be gaps in
between storms with little impact. Brief gusty winds and heavy
rain will be possible. Wind shift to NW will occur late this
evening.

A cold front will cross tonight. Depending on how quickly drier
air arrives, there could be some fog, but did not feel confident
enough to put in the TAFs. VFR in high pressure Wednesday and
Wednesday night. Front returns north Thursday and Thursday night,
although the probability of precipitation is low.

MVFR or IFR conditions possible at times Friday through the
weekend with showers and thunderstorms. Winds southwest to west 5
to 10 knots Friday and Friday night.

&&

.MARINE...
S to SE flow until late this evening overnight when a cold front
passes. There may be a brief window near frontal passage where
winds could approach SCA levels. However, 15 kt or less expected
outside thunderstorms, which will be crossing the waters this
evening. SMWs are possible. Front pushes south Wednesday and
returns north late this week, with a cold front being slow to push
into the area this weekend. In general, sub-SCA conditions
expected.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...None.

&&

SYNOPSIS...ADS
NEAR TERM...ADS
SHORT TERM...ADS
LONG TERM...KLW
AVIATION...ADS/KLW
MARINE...ADS/KLW
Hazardous weather outlook, Jun 28, 5:20 PM EDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
520 PM EDT TUE JUN 28 2016

ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-292130-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES-
ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-SOUTHEAST HARFORD-
PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
520 PM EDT TUE JUN 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE GREATER BALTIMORE-
WASHINGTON METRO AREA TO NORTH-CENTRAL VIRGINIA...AND SURROUNDING
CHESAPEAKE BAY WATERS UNTIL 10 PM. THE MAIN THREAT IS DAMAGING
WIND.

LOCALIZED FLASH FLOODING IS POSSIBLE WITH THUNDERSTORMS THROUGH THIS
EVENING...PARTICULARLY IN URBAN AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-292130-
WASHINGTON-FREDERICK MD-CARROLL-NORTHERN BALTIMORE-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-
NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEAST MONTGOMERY-
NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-WESTERN LOUDOUN-EASTERN LOUDOUN-
NORTHERN VIRGINIA BLUE RIDGE-CENTRAL VIRGINIA BLUE RIDGE-
HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-WESTERN GRANT-
EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON-
EASTERN PENDLETON-
520 PM EDT TUE JUN 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE NORTH-CENTRAL
VIRGINIA PIEDMONT AND NORTH UNTIL 10 PM. THE MAIN THREAT IS
DAMAGING WIND. ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE
POSSIBLE FARTHER SOUTH IN CENTRAL VIRGINIA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

JACKSON

In the hours before

Local storm report, Jun 28, 5:46 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
546 PM EDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     1 SSW GLEN ECHO         38.83N  78.23W
06/28/2016                   WARREN             VA   911 CALL CENTER

            TREE DOWN NEAR THE INTERSECTION OF BUCK MOUNTAIN ROAD
            AND BROWNTOWN ROAD.

&&

EVENT NUMBER LWX1604318

DH
Local storm report, Jun 28, 5:59 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
559 PM EDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     FREDERICK               39.43N  77.42W
06/28/2016                   FREDERICK          MD   911 CALL CENTER

            TREE DOWN IN MYERSVILLE

&&

EVENT NUMBER LWX1604319

RCM
Local storm report, Jun 28, 6:09 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
609 PM EDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     TSTM WND DMG     NEW WINDSOR             39.54N  77.10W
06/28/2016                   CARROLL            MD   911 CALL CENTER

            TREE DOWN IN NEW WINDSOR

&&

EVENT NUMBER LWX1604320

RCM
Local storm report, Jun 28, 6:24 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
624 PM EDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     TSTM WND DMG     1 NE MANASSAS           38.76N  77.47W
06/28/2016                   CITY OF MANASSAS   VA   TRAINED SPOTTER

            2 TREES SNAPPED MANY LIMBS DOWN

&&

EVENT NUMBER LWX1604321

RCM
Local storm report, Jun 28, 6:26 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
626 PM EDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     TSTM WND DMG     1 NE MANASSAS           38.76N  77.47W
06/28/2016                   CITY OF MANASSAS   VA   TRAINED SPOTTER

            2 TREES SNAPPED MANY LIMBS DOWN

&&

CORRECTED EVENT TIME

EVENT NUMBER LWX1604321

RCM
Local storm report, Jun 28, 6:28 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
628 PM EDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     TSTM WND DMG     1 SSE SIMPSONVILLE      39.17N  76.87W
06/28/2016                   HOWARD             MD   PUBLIC

            TREE DOWN IN YARD NEAR GORMAN PARK.

&&

EVENT NUMBER LWX1604322

DH

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 4:41 PM EDTSevere Thunderstorm WarningLWXCarroll, Frederick, Howard, Montgomery49 min
Jun 28, 5:18 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Baltimore, Carroll, Howard, City of Baltimore42 min
Jun 28, 5:49 PM EDTSevere Thunderstorm WarningLWXBaltimore, Harford33 min
Jun 28, 5:55 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Howard, Montgomery, Prince George's50 min
Jun 28, 6:52 PM EDTSevere Thunderstorm WarningLWXCharles38 min
Jun 28, 7:04 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Montgomery, Prince George's24 min
Jun 28, 7:30 PM EDTSevere Thunderstorm WarningLWXCharles45 min

Nearby

Severe Thunderstorm Warnings in Maryland, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.